MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050 captures the reportable investigation results of the shaft tip being detached and found stuck in one of the mesh carriers.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was used during a procedure performed on an unknown date.It was reported that the end broke off of the mesh, which most likely suggests that the mesh carrier was detached.This event has been deemed reportable based on the investigation results: the shaft tip detached and was found stuck in one of the mesh carriers.Please see block h10 for full investigation details.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050 captures the reportable investigation results of the shaft tip being detached and found stuck in one of the mesh carriers.Block h10: the returned solyx sis system device was analyzed, and it was found visually with the delivery device tip that was stuck in one of the mesh carriers.Therefore, the reported complaint is confirmed.With all the available information, boston scientific concludes that after analysis, it is likely that procedural conditions, such as user handling technique during/after placement of a mesh carrier dart, resulted in excessive force on the delivery device and mesh carrier causing the delivery device tip to detach.The probable cause selected is "adverse event related to procedure," which indicates that the adverse event occurred during the procedure and the device had no influence on the event.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key18003108
Report Number3005099803-2023-05740
Device Sequence Number7604062
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public08714729774044
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberM0068507000
Device Catalogue Number850-700
Device Lot Number0030619619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/08/2023
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown